# SDR DXTA2013111405565

- Difficulty date: November 13, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 11,784 hours, 7,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9911046A
- Condition: Failed
- Location: Cockpit
- Part time: 1,349 hours, 848 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON A SHORT FLIGHT, SMELLED OILY DIRTY SOCK ODOR.  REMOVED COCKPIT ACM IAW AMM 21-51-00. PRE-LUBED REPAIRED COCKPIT ACM IAW MM 12-10-01. INSTALLED COCKPIT ACM, IAW MM 21-51-00. OPS & LEAK CHECKED GOOD. REPLACED BOTH LT & RT ACM COALSCER BAGS IAW AMM 12-10-01-160.  OPS TESTED AND LEAK CHECKED ACM GOOD. NO ODOR PRESENT. NO FURTHER DEFECTS NOTED.
